# SDR SIMA20130330001

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,737 hours, 24,838 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4186
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4490 THE CREW REPORTED THAT ON CLIMBOUT, AFTER LANDING GEAR HANDLE SELECTED UP NOSE & RIGHT MAIN INDICATIONS WERE NORMAL AND SHOWING UP.  LEFT MAIN INDICATION INITIALLY SHOWED HASH MARKS FOR 5-10 SECONDS AND THEN WENT RED FOLLOWED BY LG/LEVER DISAGREE WARNING ON EICAS.  LEFT MAIN INDICATION NEVER SHOWED YELLOW IN TRANSIT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LGA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB   MM 32-32-01.  THE OPERATIONAL CHECK OF THIS LANDING GEAR EXTENSION AND RETRACTION CHECK WAS GOOD IAW EMB MM 32-30-00.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
